# SDR DXTA2009030803531

- Difficulty date: March 8, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N729QS
- Make and model: Gulstm 200
- Aircraft serial: 118
- Aircraft time: 3,191 hours, 1,955 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GAINED ACCESS TO AND INSPECTED ALL WIRING AND CONNECTORS IN COCKPIT AREA.  INSPECTED AVIONICS BAY IN NOSE.  INSPECTED STARTER GENERATORS AND VERIFIED TORQUES ON TERMINAL BAGS OPERATED ENGINES AND ALL SYS WITH NO DEFECTS.  INSPECTED OIL PROBES, OPERATED ALL COCKPIT LIGHTING AND BACKLIGHTING, UNABLE TO DUPLICATE SITUATION.  AT NO TIME WAS ABNORMAL ODOR PRESENT, ALL INSP FOUND NO DEFECTS.
